Uniqueness of best approximations in spaces of continuous functions


Nürnberger, Günther ; Singer, Ivan



URL: http://ub-madoc.bib.uni-mannheim.de/19889
Document Type: Book chapter
Year of publication: 1980
Book title: Approximation Theory : III. International Conference on Approximation Theory ; proceedings
Page range: 687-692
Place of publication: New York
Publishing house: Academic Press
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item